q-analysis of fractal sets


Erzan A., Eckmann J.

PHYSICAL REVIEW LETTERS, vol.78, no.17, pp.3245-3248, 1997 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78 Issue: 17
  • Publication Date: 1997
  • Doi Number: 10.1103/physrevlett.78.3245
  • Journal Name: PHYSICAL REVIEW LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3245-3248
  • Istanbul Technical University Affiliated: No

Abstract

q-derivatives can be identified with the generators of fractal and multifractal sets with discrete dilatation symmetries. Besides providing a natural language in which to discuss homogeneous functions with oscillatory amplitudes, this also allows one to discuss cascade models with continuous scale changes.